RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Computer Optics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Computer Optics, 2017, Volume 41, Issue 2, Pages 160–168 (Mi co371)  

OPTO-IT

Asymptotic methods for solving problems of diffraction by non-periodic structures

S. I. Kharitonovab, L. L. Doskolovichba, N. L. Kazanskiiba

a Image Processing Systems Institute of the RAS - Branch of the FSRC "Crystallography and Photonics" RAS, Samara, Russia
b Samara National Research University, Samara, Russia

Abstract: An asymptotic method for calculating the complex amplitude of a light field in the case of diffraction by non-periodic band gap structures. The novelty of the approach consists in the expansion of the solution of the integral equation into a basis that describes the propagation of light through a DOE within the geometrical optics approximation and changes into a basis of plane waves used in the calculation of diffraction gratings. We present the results of focusing into a point by a gradient-index diffractive optical element with a band-gap structure. Simulation results confirm the efficiency of the proposed method.

Keywords: diffractive optical element (DOE), asymptotic method, coupled-wave analysis, aperiodic structure, quasi-periodic structure, microrelief.

Funding Agency Grant Number
Russian Science Foundation 14-31-00014
Work performed by a grant from the Russian Science Foundation (Project 14-31-00014).


DOI: https://doi.org/10.18287/2412-6179-2017-41-2-160-168.

Full text: PDF file (387 kB)
Full text: http://www.computeroptics.smr.ru/.../410203.html
References: PDF file   HTML file

Received: 11.11.2016
Accepted:22.03.2017

Citation: S. I. Kharitonov, L. L. Doskolovich, N. L. Kazanskii, “Asymptotic methods for solving problems of diffraction by non-periodic structures”, Computer Optics, 41:2 (2017), 160–168

Citation in format AMSBIB
\Bibitem{KhaDosKaz17}
\by S.~I.~Kharitonov, L.~L.~Doskolovich, N.~L.~Kazanskii
\paper Asymptotic methods for solving problems of diffraction by non-periodic structures
\jour Computer Optics
\yr 2017
\vol 41
\issue 2
\pages 160--168
\mathnet{http://mi.mathnet.ru/co371}
\crossref{https://doi.org/10.18287/2412-6179-2017-41-2-160-168.}


Linking options:
  • http://mi.mathnet.ru/eng/co371
  • http://mi.mathnet.ru/eng/co/v41/i2/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Computer Optics
    Number of views:
    This page:100
    Full text:40
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020